# SDR SWAA2022031076865

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; EXTERNAL POWER RECEPTACLE DOOR CUTOUT; AFT LOWER CORNER; FLANGE DOUBLER IS CRACKED / TRIMMED OUT DAMAGED AREA OF FLANGE DOUBLER AT EXTERNAL POWER RECEPTACLE CUTOUT FWD LWR CORNER PERFORMED HFEC INSPECTION WITH NO DEFECTS NOTED; AND RESTORED FINISH IN REWORKED AREA IAW SRM 53-10-15-1A-4
